A test of uniformity on shape spaces

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

A test of uniformity on the shape space Sigma(m)(k) is presented, together with modifications of the test statistic which bring its null distribution close to the large-sample asymptotic distribution. The asymptotic distribution under suitable local alternatives to uniformity is given. A family of distributions on Sigma(m)(k) is proposed, which is suitable for modelling shapes given by landmarks which are almost collinear. (C) 2003 Elsevier Inc. All rights reserved.

Original languageEnglish
Pages (from-to)163-176
Number of pages14
JournalJournal of Multivariate Analysis
Volume88
Issue number1
DOIs
Publication statusPublished - Jan 2004

Keywords

  • generalized Bartlett correction
  • locally most powerful invariant test
  • nearly collinear shape
  • reflection shape
  • score test
  • uniform distribution
  • STATISTICS
  • MANIFOLD

Fingerprint

Dive into the research topics of 'A test of uniformity on shape spaces'. Together they form a unique fingerprint.

Cite this